2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 5986
A. Lubiw, Z. Masárová, and U. Wagner, “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations,” Discrete & Computational Geometry, pp. 1–19, 2018.
View | Files available | DOI
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
A. Lubiw, Z. Masárová, and U. Wagner, “A proof of the orbit conjecture for flipping edge labelled triangulations,” presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia, 2017, vol. 77.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 5986
A. Lubiw, Z. Masárová, and U. Wagner, “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations,” Discrete & Computational Geometry, pp. 1–19, 2018.
View | Files available | DOI
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
A. Lubiw, Z. Masárová, and U. Wagner, “A proof of the orbit conjecture for flipping edge labelled triangulations,” presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia, 2017, vol. 77.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed